# SDR UPS06848742

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A WITH WINDSHIELD IN -WARM UP- THE CENTER W/S STARTED BUBBLING AND IT WAS VERY HOT TO THE TOUCH.  THIS SEVERELY DECREASES COCKPIT VISIBILITY.  REMOVED AND REPLACED CTR W/S IAW MM 56-10-01-2, STEPS 1-3. B(12).  COMPLETED INSTALLATION BY SEALING AND PRESSURIZING WINDOW.  NO LEAKS NOTED.
